# SDR ZW0A0108903

- Difficulty date: September 14, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 12,967 hours, 6,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE LT MAIN GEAR WHEEL WELL, APPROX STA 946, LBL 7, THE FWD INBD CORNER OF THE GEAR WELL WAS CRACKED AND BUSTED.  ACCOMP EDDY CURRENT INSP PER NDT 51-00-03 AND FOUND CRACK CONTAINED.  REPAIRED PER SRM 53-01, PAGE 10, TWO REPAIR ANGLES.
